# SDR DALA2017072705737

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER PAN AT BS 994, NEAR BEAM NR 5 IN THE AFT CARGO DOOR. THE PAN WAS REPAIRED IAW SRM 52-30-02-2R-6.
